Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 66, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2010, 8:15 PM CDT for Lincoln County, Oklahoma. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2010, 8:15 PM CDT (01:15 UTC)
- Expired
- May 19, 2010, 8:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Lincoln County, OK
The radar
The Norman radar (KTLX), 54 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 8:15 PM CDT | TORNADO | 5 W Prague, OK | AN OUTBUILDING WAS DESTROYED APPROXIMATELY 5.5 MILES WEST OF PRAGUE. ADDITIONAL DAMAGE TO A TIN BARN AND TREES WAS REPORTED 4 MILES WEST NORTHWEST OF PRAGUE. |
| May 19, 8:15 PM CDT | TORNADO | 6 W Prague, OK | DAMAGE TO AN OUTBUILDING REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:06 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1598 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 18.7
The text
As transmitted, in the capitals the NWS used until 2016.
378
WFUS54 KOUN 200115
TOROUN
OKC081-200145-
/O.NEW.KOUN.TO.W.0066.100520T0115Z-100520T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
815 PM CDT WED MAY 19 2010
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 845 PM CDT
* AT 815 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES WEST OF
PRAGUE...MOVING NORTHEAST AT 25 MPH.
* LOCATIONS IN THE WARNING INCLUDE PRAGUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
&&
LAT...LON 3547 9670 3547 9685 3555 9691 3571 9661
3547 9661
TIME...MOT...LOC 0115Z 244DEG 24KT 3552 9678
$$
..SPEG.1 follow-up statement
532
WWUS54 KOUN 200119
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
819 PM CDT WED MAY 19 2010
OKC081-200145-
/O.CON.KOUN.TO.W.0066.000000T0000Z-100520T0145Z/
LINCOLN OK-
819 PM CDT WED MAY 19 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
SOUTHEASTERN LINCOLN COUNTY...
AT 819 PM CDT...RADAR AND STORM SPOTTERS OBSERVED A TORNADO 5 MILES
WEST OF PRAGUE...MOVING EAST AT 25 MPH. RESIDENTS OF PRAGUE SHOULD
SEEK SHELTER NOW.
LAT...LON 3547 9670 3547 9685 3555 9691 3571 9661
3547 9661
TIME...MOT...LOC 0119Z 264DEG 21KT 3550 9676
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:11 PM CDT, 6 hours 4 minutes earlier.
Area forecast discussion, May 19, 2:11 PM CDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
211 PM CDT WED MAY 19 2010
.DISCUSSION...
ONLY MINOR CHANGES REQUIRED IN THE PACKAGE TODAY... AND WILL ISSUE
ZONES EARLY AS ATTENTION SHIFTS TO THE DEVELOPING SEVERE WEATHER
SITUATION THIS AFTERNOON. OUTFLOW BOUNDARY/WARM FRONT HAS SET UP
FROM NORTHWEST OKLAHOMA INTO CENTRAL AND SOUTHEAST OKLAHOMA FROM
THE MORNING CONVECTION. WINDS ARE VEERING ACROSS WEST CENTRAL AND
CENTRAL OKLAHOMA INDICATING THE DRYLINE IS TRYING TO SET UP
SOMEWHERE NEAR OR JUST EAST OF A KCSM TO KFDR LINE. SATELLITE HAS
SHOWN TOWERS DEVELOPING ACROSS THE WESTERN OKLAHOMA-TEXAS
PANHANDLE STATE LINE WITH LIGHT REFLECTIVITIES DEVELOPING NEAR THE
ANTELOPE HILLS. EXPECT STORMS TO INITIATE SOON WITH DEVELOPMENT
RELATIVELY QUICKLY INTO SEVERE THUNDERSTORMS. BACKED WINDS AND
ENHANCED LOW LEVEL SHEAR ALONG THE OUTFLOW BOUNDARY/WARM FRONT
WILL LEAD TO A ENHANCED TORNADO RISK. STORMS WILL LINGER INTO
EASTERN SECTIONS OF THE AREA TOMORROW. A DRIER PATTERN DEVELOPS
OVER THE AREA LATE THIS WEEK AND INTO EARLY NEXT WEEK... ALTHOUGH
SOME NEW MEDIUM RANGE MODELS SUGGEST THAT SOUTHWEST UPPER FLOW MAY
MOVE CLOSER TO THE AREA LATER IN THE EXTENDED WHICH MAY GIVE SOME
STORM CHANCES. WILL MONITOR THAT POSSIBILITY AS WE GO FORWARD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 61 80 59 87 / 60 30 10 0
HOBART OK 59 82 56 88 / 30 10 10 0
WICHITA FALLS TX 64 87 64 91 / 40 20 10 0
GAGE OK 54 76 49 87 / 30 10 10 0
PONCA CITY OK 57 74 54 82 / 70 30 10 0
DURANT OK 68 83 66 88 / 70 40 40 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR OKZ004>013-015-
017>020.
TX...NONE.
&&Hazardous weather outlook, May 19, 11:40 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1140 AM CDT WED MAY 19 2010
OKZ004>048-050>052-TXZ083>090-201100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1140 AM CDT WED MAY 19 2010
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS CENTRAL AND PARTS OF SOUTHEAST OKLAHOMA. THE HIGH
RISK INCLUDES THE OKLAHOMA CITY METRO AREA AND SURROUNDING COUNTIES.
OTHERWISE...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT ACROSS THE WESTERN-TWO THIRDS OKLAHOMA. THERE
IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN WESTERN NORTH TEXAS.
LOCATION...
THE MOST DANGEROUS STORMS ARE EXPECTED TO OCCUR EAST OF A LINE FROM
STILLWATER...TO WATONGA...TO ANADARKO...TO TISHOMINGO.
TIMING...
ALTHOUGH SEVERE STORMS WILL BE POSSIBLE THROUGH 5 AM...THE MOST
LIKELY TIME FOR TORNADOES AND VERY LARGE DAMAGING HAIL WILL BE FROM
2 PM THROUGH MIDNIGHT.
IMPACTS...
STRONG TORNADOES...
LARGE HAIL TO 4 INCH DIAMETER...
DAMAGING THUNDERSTORM WIND GUSTS TO 75 MPH.
RECOMMENDED ACTIONS...
RESIDENTS OF OKLAHOMA AND NORTH TEXAS SHOULD ALSO CLOSELY MONITOR
THE WEATHER SITUATION THIS AFTERNOON AND EVENING... REVIEW SAFETY
PLANS AND BE PREPARED TO ACT IF SEVERE WEATHER APPROACHES.
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
AREA SHOULD CLOSELY MONITOR THE WEATHER THROUGHOUT THE DAY AND PLAN
FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL 5 AM.
DISCUSSION...
THE SEVERE WEATHER THREAT WILL INCREASE SIGNIFICANTLY THIS AFTERNOON
AS THE ATMOSPHERE BECOMES INCREASINGLY UNSTABLE. A WARM FRONT...
LOCATED ALONG INTERSTATE 40 ACROSS WESTERN INTO CENTRAL OKLAHOMA AND
THEN SOUTHEAST WILL CONTINUE TO LIFT NORTH... AND LOW-LEVEL MOISTURE
AND INSTABILITY WILL INCREASE SOUTH OF THIS WARM FRONT. MEANWHILE A
DRYLINE WILL DEVELOP BY THIS AFTERNOON ACROSS WESTERN OKLAHOMA AND
WESTERN NORTH TEXAS. OUTFLOW BOUNDARIES FROM THIS MORNINGS STORMS
WILL ALSO BE LOCATED ACROSS OKLAHOMA THIS AFTERNOON. THE ATMOSPHERE
ACROSS THE AREA WILL BECOME QUITE UNSTABLE... ESPECIALLY TO THE
SOUTH OF THE WARM FRONT AND EAST OF THE DRYLINE. ELEVATED
INSTABILITY NORTH OF THE WARM FRONT WILL ALSO BE SUFFICIENT TO
SUPPORT SEVERE THUNDERSTORMS.
THUNDERSTORMS ARE EXPECTED TO DEVELOP MID TO LATE AFTERNOON...
PRIMARILY NEAR THE DRYLINE AND POSSIBLY ALONG THE WARM FRONT.
THUNDERSTORMS WILL QUICKLY BECOME SEVERE WITH THE POTENTIAL OF LARGE
HAIL AND DAMAGING WINDS. LOW-LEVEL WIND SHEAR WILL BE SUFFICIENT FOR
THE DEVELOPMENT OF STRONG TORNADOES... ESPECIALLY NEAR THE WARM
FRONT AND ANY OUTFLOW BOUNDARIES. THUNDERSTORMS WILL BECOME MORE
NUMEROUS LATE THIS EVENING AND OVERNIGHT WITH THE PRIMARY SEVERE
WEATHER THREAT OF LARGE HAIL AND DAMAGING WINDS... ALTHOUGH ISOLATED
TORNADOES WILL STILL BE POSSIBLE. STORMS TODAY WILL GENERALLY MOVE
EAST-NORTHEAST AT AROUND 30 TO 40 MPH... WITH THE STRONGEST STORMS
MOVING EAST AT 25 TO 30 MPH.
CONTINUE TO CHECK WEATHER INFORMATION THROUGHOUT THE DAY FOR THE
LATEST UPDATES. ALSO REVIEW YOUR SEVERE WEATHER SAFETY PLAN BEFORE
THE SEVERE STORMS STRIKE.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
RAINFALL FROM EARLIER TODAY HAS INCREASED THE POTENTIAL FOR FLOODING
THIS AFTERNOON AND TONIGHT... ESPECIALLY ACROSS NORTHERN OKLAHOMA.
SEE THE FLASH FLOOD WATCH FOR ADDITIONAL INFORMATION.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS EAST OF A LINE FROM
STILLWATER TO SHAWNEE TO SULPHUR. THUNDERSTORMS ARE EXPECTED TO BE
ONGOING BY SUNRISE IN THE EASTERN HALF OF OKLAHOMA. A MESOSCALE
SURFACE BOUNDARY ASSOCIATED WITH AN UPPER LEVEL TROUGH IS EXPECTED
TO DEFINE THE WESTERN EDGE OF THUNDERSTORMS. THE VERY HUMID AIRMASS
AND STRONG LOW-LEVEL JET EAST OF THIS BOUNDARY IS EXPECTED TO
SUPPORT SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND LARGE HAIL ARE
EXPECTED IMPACTS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE AT 5 AM
THURSDAY MORNING.
26/30/16In the hours before
Local storm report, May 19, 7:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
749 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 9 E NORMAN 35.22N 97.28W
05/19/2010 E1.25 INCH CLEVELAND OK AMATEUR RADIO
0747 PM HAIL 10 E NORMAN 35.22N 97.26W
05/19/2010 E1.00 INCH CLEVELAND OK AMATEUR RADIO
0737 PM HAIL 6 ESE NORMAN 35.19N 97.35W
05/19/2010 E1.25 INCH CLEVELAND OK NWS EMPLOYEE
&&
AGLocal storm report, May 19, 7:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL FOSTER 34.62N 97.48W
05/19/2010 E1.00 INCH GARVIN OK AMATEUR RADIO
&&
AGLocal storm report, May 19, 7:55 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
755 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 4 NE NOBLE 35.17N 97.34W
05/19/2010 E1.50 INCH CLEVELAND OK NWS EMPLOYEE
&&
AGLocal storm report, May 19, 8:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL FOSTER 34.62N 97.48W
05/19/2010 E1.75 INCH GARVIN OK AMATEUR RADIO
&&
AGLocal storm report, May 19, 8:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
807 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL NOBLE 35.14N 97.39W
05/19/2010 E1.75 INCH CLEVELAND OK LAW ENFORCEMENT
&&
AGLocal storm report, May 19, 8:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
812 PM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 1 W ETOWAH 35.13N 97.18W
05/19/2010 E1.00 INCH CLEVELAND OK NWS EMPLOYEE
&&
AGThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 58 min |
| May 19, 7:08 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 52 min |
| May 19, 7:26 PM CDT | Tornado Warning | OUN | Garvin, Stephens | 49 min |
| May 19, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 61 min |
| May 19, 7:32 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 43 min |
| May 19, 7:42 PM CDT | Tornado Warning | OUN | Lincoln | 42 min |
| May 19, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 45 min |
| May 19, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 45 min |
| May 19, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 67 min |
| May 19, 8:11 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 64 min |
| May 19, 8:15 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 45 min |
| May 19, 8:17 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| May 19, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 46 min |
| May 19, 8:33 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 42 min |
| May 19, 8:59 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 61 min |
| May 19, 9:10 PM CDT | Tornado Warning | OUN | Garvin, Murray, Pontotoc | 65 min |
| May 19, 10:04 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Lincoln, Pottawatomie, Seminole | 56 min |
| May 19, 10:07 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 53 min |
| May 19, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Pontotoc | 64 min |
| May 19, 11:51 PM CDT | Areal Flood Advisory | OUN | Pottawatomie, Seminole | 3 hr |
| May 19, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 46 min |
| May 20, 12:02 AM CDT | Severe Thunderstorm Warning | OUN | McClain, Pottawatomie, Seminole | 43 min |
| May 20, 1:33 AM CDT | Dense Fog Advisory | OUN | Alfalfa, Blaine, Caddo, Canadian, Cleveland, Garfield and 13 more | 6 hr |
| May 20, 1:41 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 49 min |
| May 20, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc, Seminole | 50 min |
| May 20, 2:45 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Pontotoc | 60 min |
| May 20, 2:53 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 67 min |
| May 20, 3:18 AM CDT | Areal Flood Advisory | OUN | Atoka, Coal, Hughes, Pontotoc | 3 hr |
| May 20, 3:53 AM CDT | Areal Flood Warning | OUN | Coal, Hughes, Pontotoc | 6 hr |
| May 20, 4:18 AM CDT | Areal Flood Advisory | OUN | Johnston, Murray, Pontotoc | 3 hr |
| May 20, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Murray, Pontotoc | 65 min |
| May 20, 5:44 AM CDT | Areal Flood Advisory | OUN | Atoka, Johnston | 3 hr |
| May 20, 6:37 AM CDT | Areal Flood Advisory | OUN | Atoka | 113 min |
| May 20, 8:47 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Johnston | 6 hr |
| May 20, 10:04 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 71 hr |
| May 20, 2:17 PM CDT | River Flood Warning | OUN | Logan, Payne | 14 hr |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.